# SDR UHLA201505290417

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 14,569 hours, 10,807 cycles
- Engine: Ge CF348E5
- Engine time: 14,568 hours, 10,806 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,000 FT, A LOUD BANG CAME FROM ENGINE 2 FOLLOWED BY YAW AND AN IMMEDIATE LOSS OF POWER.  EMERGENCY WAS DECLARED AND RETURNED FOR LANDING. THE ENGINE STILL HAD N1 ROTATION AND ALL PARAMETERS WERE NORMAL.  R & R E2.
